Ranitidine 정주 후 발생한 아나필락시스 2예-증례 보고-
Anaphylaxis Induced by Intravenous Ranitidine Injection: 2 Case Reports-A Case Report-
3
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
Histamine type 2 (H2) receptor antagonists are widely used for stress ulcer prophylaxis in critical and postoperative care. Though ranitidine is one of the most commonly used H2 receptor antagonists, with a low incidence of adverse reactions, a few anaphylactic reactions associated with ranitidine have been reported. This report describes 2 additional cases of anaphylaxis induced by ranitidine used for stress ulcer prophylaxis.
Abstract
Histamine type 2 (H2) receptor antagonists are widely used for stress ulcer prophylaxis in critical and postoperative care. Though ranitidine is one of the most commonly used H2 receptor antagonists, with a low incidence of adverse reactions, a few anaphylactic reactions associated with ranitidine have been reported. This report describes 2 additional cases of anaphylaxis induced by ranitidine used for stress ulcer prophylaxis.
참고문헌 (18)
- Mills JG, "The safety of ranitidine in over a decade of use", Aliment Pharmacol Ther, 11, pp.129~137 (1997)
- Demirkan K, "Anaphylactic reaction to drugs commonly used for gastrointestinal system diseases: 3 case reports and review of the literature", J Investig Allergol Clin Immunol, 16, pp.203~209 (2006)
- 정민희, "Ranitidine 투여 후 발생한 아나필락시스 2례", 대한응급의학회지, 21(1), pp.144~146 (2010), 대한응급의학회
- 김효정, "라니티딘에 의해 유발된 아나필락시스 1예", 천식 및 알레르기, 30(2), pp.140~143 (2010), 대한천식알레르기학회
- 박성욱, "Ranitidine 투여 후 수술환자 이동 중 발생한 아나필락시스", Korean Journal of Anesthesiology, 56(1), pp.79~82 (2009), 대한마취과학회
- Allen ME, "Stress ulcer prophylaxis in the postoperative period", Am J Health Syst Pharm, 61, pp.588~596 (2004)
- Quenot JP, "When should stress ulcer prophylaxis be used in the ICU?", Curr Opin Crit Care, 15, pp.139~143 (2009)
- Simons FE, "Anaphylaxis", J Allergy Clin Immunol, 125(2 Suppl 2), pp.161~181 (2010)
- Thurot-Guillou C, "Anaphylactic reaction to ranitidine and dexchlorpheniramine", Eur J Dermatol, 17, pp.170~171 (2007)
- Lázaro M, "Anaphylactic reaction to ranitidine", Allergy, 48, pp.385~387 (1993)
- Oliva A, "Fatal injection of ranitidine: a case report", J Med Case Reports, 2, pp.232~ (2008)
- Foti C, "Hypersensitivity reaction to ranitidine: description of a case and review of the literature", Immunopharmacol Immunotoxicol, 31, pp.414~416 (2009)
- Koh YI, "Ranitidine-induced anaphylaxis: detection of serum specific IgE antibody", Allergy, 61, pp.269~270 (2006)
- Bossi A, "Side-effects, structure, and H2-receptor antagonists", Lancet, 339, pp.1366~ (1992)
- Kim YI, "A case of famotidine-induced anaphylaxis", Journal of asthma,allergy and chinical immunology, 20, pp.166~169 (2010)
- Knapp AB, "Cimetidine-induced anaphylaxis", Ann Intern Med, 97, pp.374~375 (1982)
- 이소희, "The Current Practice of Skin Testing for Antibiotics in Korean Hospitals", The Korean Journal of Internal Medicine, 25(2), pp.207~212 (2010), 대한내과학회
- Asensio Sánchez T, "Anaphylaxis due to metronidazole with positive skin prick test", J Investig Allergol Clin Immunol, 18, pp.138~139 (2008)
